# SDR UIEA2020092212039

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,982 hours, 21,415 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR PNEUMATIC FUNCTION INOP AUXILIARY POWER UNIT, PNEUMATIC FUNCTION.  DEFERRED IAW DDG 49-11-01-01 MDDR 134624, CAT C, DISPATCH 0712Z JJT.  PERFORMED OPS CHECK OF APU PNEUMATICS, IAW AMM 49-11-00, OPS CHECK GOOD.  PERFORMED BITE OF ECU, NO PREVIOUS FAULTS FOUND.  ALL OPS NORMAL.  THIS CLEARS DMI 134624, MCC NOTIFIED, PLACARDS REMOVED.  PERFORMED BITE OF ECU, IAW FIM 49-11 FT 958 DISPATCH-JL @ 1449Z.
